Alert archive / Tennessee / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 174, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 11, 2003, 2:08 PM EDT for Scott County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2003, 2:08 PM EDT (18:08 UTC)
- Expired
- Jun 11, 2003, 2:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Morristown, TN
- Area
- Counties, with a storm outline in the text
County Scott County, TN
The radar
The Knoxville radar (KMRX), 123 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 11:30 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMRX 111808 SVRMRX TNC151-111845- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MORRISTOWN TN 208 PM EDT WED JUN 11 2003 THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SCOTT COUNTY IN EAST TENNESSEE * UNTIL 245 PM EDT * AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR BIG SOUTH FORK NATIONAL RECREATION AREA... OR 10 MILES WEST OF ONEIDA...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL PASS OVER... BIG SOUTH FORK RECREATIONAL AREA BY 220 PM EDT THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING... WINDS UP TO 60 MPH...WHICH COULD PUSH OVER SHALLOW ROOTED TREES AND BREAK TREE LIMBS ABOUT THE SIZE OF YOUR WRIST. DAMAGING HAIL UP TO 1 3/4 INCH IN DIAMETER...OR THE SIZE OF GOLFBALLS. FREQUENT AND DEADLY CLOUD-TO-GROUND LIGHTNING. SEEK A STURDY SHELTER IMMEDIATELY LAT...LON 3660 8477 3644 8469 3675 8437 3686 8461 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:40 AM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 11, 10:40 AM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 1040 AM EDT WED JUN 11 2003 THE FOLLOWING ARE ALL THE FORECAST DISCUSSIONS FROM THE PAST 24 HOURS...WITH THE MOST RECENT ON TOP. THIS PROVIDES A HISTORY OF THE DEVELOPMENT OF THE CURRENT FORECAST. ********************************************************************* MID MORNING FORECAST DISCUSSION UPDATE 1040 AM EDT WED JUN 11 2003 CURRENT FORECAST LOOKS WELL ON TRACK. INSTABILITY INCREASING AND ADVECTING IN FROM WEST. LATEST LIS DOWN TO -7 ON SOUTHERN PLATEAU AND DEWPOINT DEPRESSIONS STILL AROUND 3 IN THE SOUTHERN AREAS. ALSO...THETA E RIDGE PROTRUDING INTO SOUTHEAST TN FROM SRN MID TN NOW. ALSO THETA E VALUES INCREASING DRAMATICALLY SRN PLATEAU...10 DEG C IN LAST HOUR. OUCH. WEAK SFC RIDGE OVER AREA HAS ANTICYCLONIC WINDS BUT THIS IS ONLY ADVECTING DEWPOINTS INTO AREA....CURRENTLY MID 70S IN NORTH AL AND SRN MID TEN...DECREASING TO LOW TO MID 60S OVER NE TN/SW VA. WILL NOT UPDATE ZONES THIS MORNING. AFTERNOON ZONE PACKAGE MAY HAVE WORDING OF SOME THUNDERSTORMS MAY BE SEVERE. PRIMARY PROBLEM WILL BE STRAIGHT LINE DAMAGING WINDS. MODEL SOUNDING FORECASTS A LITTLE WEAK ON THE INSTABILITY THIS AFTERNOON, AS WE ARE ALREADY MORE UNSTABLE THAN THE MESO ETA IS FORECASTING. NO MORNING UPDATE...BUT STAY TUNED TO THIS STATION. BB ********************************************************************* EARLY MORNING FORECAST DISCUSSION 400 AM EDT WED JUN 11 2003 LITTLE CHANGE TO FORECAST TREND. UPR TROUGH MOVES NE TONIGHT CLIPPING NW MRX CWA. NW EDGE OF SFC HIGH PRESSURE RIDGING FM ATLC ACROSS FL FLATTENS E TN RVR VLY AS SFC LOW MOVES THROUGH OH RVR VLY. ENTIRE SE U.S. ABOVE NORMAL PWS. EXPECTING WARM NIGHTS THROUGH FCST PERIOD. LOW LVL THICKNESS VALUES RISE WHILE MOS GUIDANCE APPEARS TOO CONSERVATIVE WITH HEAVY WEIGHTING TOWARD CLOUD COVER AND CONVECTION. WILL GO ABOVE GUIDANCE FOR MAXS EXPECTING SOME SUNSHINE. MOS POPS AVG ARND 75% THROUGH SHORT TERM. DONT LIKE TO GO THIS HIGH IN CONVECTIVE SITUATION. BEST GUESS ON TIMING WOULD BE EARLY AND THEN LATE PCPN N AREAS. SOME DEVELOPMENT PLATEAU AND LATER PCPN WITH POSSIBLE OUTFLOW FROM COMPLEXS TO THE NW. TONIGHT SHORT WAVE WILL ENHANCE PCPN ESPECIALLY S AREAS AND CONTINUE CWA WIDE INTO THU. ANOTHER SHORT WAVE FM SW EXPECTED ON FRI. FCSTID = 17 CHA 87 68 83 69 / 30 60 50 50 TYS 87 68 83 69 / 30 40 50 50 TRI 84 65 81 66 / 40 50 50 40 OQT 86 67 83 68 / 30 40 50 50 .MRX... NC...NONE. TN...NONE. VA...NONE. SON ********************************************************************* EVENING FORECAST DISCUSSION (UPDATE) 930 PM EDT TUE JUN 10 2003 CURRENT AREA RADARS SHOW A MESOSCALE CONVECTIVE SYSTEM RAPIDLY DECAYING OVER THE FORECAST AREA...AS IT ENCOUNTERS A MORE STABLE AIRMASS. SURFACE ANALYSIS SHOWS A COLD FRONT OVER THE MID- MISSISSIPPI VALLEY...WHICH HAS TRIGGERED A STRONG MCS OVER ILLINOIS AND INDIANA. CURRENT THICKNESS PATTERNS INDICATE THAT THIS MCS SHOULD BEGIN TO MOVE SOUTHEAST AS IT APPROACHES NORTHERN KY LATER THIS EVENING. THIS WOULD BRING THE SYSTEM ACROSS SOUTHWEST VA AND POSSIBLY NORTHEAST TN AFTER MIDNIGHT TONIGHT (IF IT HOLDS TOGETHER). LATEST MSAS ANALYSIS REVEALS A STABLE AIRMASS ACROSS SOUTHWEST VA AND NORTHEAST TN...SO THINK THIS SYSTEM SHOULD WEAKEN AS IT MOVES EAST TONIGHT. WITH ALL OF THIS IN MIND...WILL PLAN TO UPDATE THIS EVENING TO REMOVE EVENING PRECIP WORDING...BUT WILL KEEP A CHANCE FOR SHOWERS AND TSTORMS ACROSS SOUTHWEST VA AND NORTHEAST TN AFTER MIDNIGHT. TEMPS LOOK GOOD AND WILL GENERALLY NOT CHANGE. DMG ********************************************************************* AFTERNOON FORECAST DISCUSSION 310 PM EDT TUE JUN 10 2003 SHORT TERM...MAIN CONCERN IS AREA OF CONVECTION MOVING EAST SOUTHEAST ACROSS THE NORTHERN SECTIONS OF THE MID-STATE. MSAS SHOWS A GOOD DEAL OF THETA-E ADVECTION TAKING PLACE ACROSS THIS REGION WHICH WILL HELP TO DESTABILIZE THE AIRMASS AHEAD OF THE CONVECTION. MSAS SHOWS LIFTED INDICES OF -2 TO -4 OVER THE SOUTHERN HALF OF THE FORECAST AREA. WILL CONTINUE A CHANCE OF SHOWERS AND THUNDERSTORMS FOR MAINLY THIS EVENING. WILL WATCH THE COMPLEX UNTIL ZONE ISSUANCE. MAY NEED TO INCREASE POPS FOR EARLY THIS EVENING TO LIKELY... ESPECIALLY FOR THE WESTERN COUNTIES. FOR TONIGHT...A MUGGY NIGHT IS IN STORE AS DEWPOINTS CONTINUE TO CREEP UP. CAN NOT RULE OUT AN ISOLATED TO WIDELY SCATTERED SHOWER OR THUNDERSTORM AS AIRMASS WILL BE INCREASINGLY UNSTABLE. HAVE TRENDED TOWARD THE MAV GUIDANCE FOR LOWS. FOR WEDNESDAY...A FAIRLY STRONG WAVE WILL MOVE INTO THE WESTERN SECTIONS OF THE TENNESSEE VALLEY DURING THE DAY. THE AVN SEEMS TO OVER-STRENGTHEN THE SURFACE LOW AND SHORT-WAVE DUE TO CONVECTIVE FEEDBACK. MAIN ENERGY FROM WAVE SEEMS TO MOVE WEST AND NORTH OF THE FORECAST AREA WITH MAINLY RIDGING OVER THE REGION. ONLY FOCUSING MECHANISM FOR CONVECTION SEEMS TO BE LOCAL TERRAIN AND POSSIBLY LEFT OVER OUTFLOW BOUNDARY. WILL CALL FOR CHANCE POPS AREA-WIDE. AIRMASS WILL BE MODERATELY UNSTABLE WITH LIFTED INDICES OF -4 TO -7 AND CAPES AROUND 2500 J/KG...SO PLENTY OF POTENTIAL ENERGY AVAILABLE. ISOLATED SEVERE STORMS POSSIBLE WITH MAIN CONCERN BEING DAMAGING DOWNBURSTS WINDS AND HAIL. LATER PERIODS...RIDGE OVER THE SOUTHEAST IS PROJECTED TO PERSIST AND KEEP TROUGH OVER THE MISSISSIPPI VALLEY AT BAY. DYNAMICS WILL BE FORCED WELL NORTH OF THE FORECAST AREA...WHICH WILL BECOME LOCATED IN THE NORTHWESTERN PERIPHERY OF THE UPPER RIDGE. MODEL TIME HEIGHTS DEPICT DEEPER MOISTURE PROFILE BY THE FOURTH PERIOD. TENDED TO FAVOR LOWER GUIDANCE POPS VALUES IN THE THIRD AND FOURTH PERIODS BASED ON THE ABSENCE OF ANY SIGNIFICANT LIFT AND THE SHORT RANGE ENSEMBLE PROJECTIONS. CONVECTION/PRECIPITATION SHOULD BE MAINLY DIURNAL IN NATURE. FOR TEMPS...GUIDANCE NUMBERS ARE GENERALLY CLOSE AND APPEAR REASONABLE. USED A BLEND OF GUIDANCE NUMBERS FOR THE MOST PART. EXTENDED...MEDIUM RANGE MODELS AND ENSEMBLES REMAIN IN REASONABLY GOOD AGREEMENT THROUGH MOST OF THE EXTENDED PERIOD. WEAK TROUGH LINGERS JUST WEST OF THE FORECAST AREA THROUGH THE EARLY PART OF THE PERIOD. THIS IN ASSOCIATION WITH A SURFACE BOUNDARY ALONG THE OHIO VALLEY WILL KEEP A CHANCE OF CONVECTION IN THE AREA THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. UPPER RIDGE EVENTUALLY BECOMES ESTABLISHED OVER MOST OF THE EASTERN CONUS SUGGESTING A DRIER SCENARIO BY NEXT TUESDAY. TEMPS WILL REMAIN NEAR CLIMATOLOGY THROUGH THE PERIOD. PRELIMINARY NUMBERS FOLLOW: CHA 69 88 69 83 / 40 30 40 50 TYS 67 87 68 83 / 40 30 30 50 TRI 61 84 65 82 / 30 30 30 50 OQT 67 87 68 83 / 40 30 30 50 DH/LCM ********************************************************************* LATE MORNING FORECAST DISCUSSION (UPDATE) 1002 AM EDT TUE JUN 10 2003 SEVERAL FEATURES OF INTEREST THIS MORNING. ONE BEING CONVECTIVE COMPLEX MOVING EAST SOUTHEAST ACROSS SOUTHWEST MO/SOUTHERN IL AND SOUTHERN IN. THIS ACTIVITY IS SHOWING SIGNS OF WEAKENING EXCEPT ACROSS THE AR/MO/KY/TN VICINITY. MAIN EFFECT FROM THIS AREA OF STORMS WILL BE INCREASING HIGH DEBRIS CLOUDS. ALSO OF INTEREST IS WEAK WARM FRONT OR DEWPOINT BOUNDARY LIFTING NORTHEAST ACROSS MS/AL. MESO-ETA AND RUC SHOW THIS BOUNDARY LIFTING NORTHEAST INTO THE PLATEAU AND SOUTHERN TENNESSEE VALLEY FOR THIS AFTERNOON AND EVENING. ENOUGH ISENTROPIC LIFT AHEAD OF FRONT AND INCREASING INSTABILITY/DEWPOINTS TO WARRANT A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THESE AREAS LATE TODAY. HIGH TEMPERATURES LOOK GOOD. WILL HAVE MORNING UPDATE OUT SOON. HAVE A GREAT AFTERNOON. DH
Hazardous weather outlook, Jun 11, 5:55 AM EDT, 8 hours 13 minutes before
NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-121100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 555 AM EDT WED JUN 11 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA...EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. .DAY ONE (TODAY)... LOW PRESSURE ACROSS THE MID MISSISSIPPI VALLEY WILL MOVE EAST ALONG A STATIONARY FRONT ACROSS THE OHIO VALLEY TODAY AND TONIGHT. MINOR UPPER LEVEL DISTURBANCES MOVING ACROSS THE SOUTH CENTRAL STATES INTO THE TENNESSEE VALLEY AND INCREASING SOUTHERLY FLOW ACROSS THE SOUTHEAST STATES WILL CAUSE SCATTERED THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON AND EVENING. A FEW OF THE THUNDERSTORMS COULD BE SEVERE WITH HIGH WINDS THE MAIN THREAT DURING THE LATE AFTERNOON AND EVENING. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE A THREAT AGAIN LATE TONIGHT AS A MORE SIGNIFICANT UPPER LEVEL SYSTEM MOVES THROUGH THE OHIO AND TENNESSEE VALLEYS. HAZARDOUS WEATHER IS POSSIBLE LATE THIS AFTERNOON AND EVENING AND AGAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN... (THURSDAY THROUGH TUESDAY) A STATIONARY FRONT WILL REMAIN ACROSS THE OHIO VALLEY THROUGH EARLY NEXT WEEK. WARM MOIST AIR OVER THE TENNESSEE VALLEY AND NUMEROUS UPPER LEVEL IMPULSES MOVING FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION WILL BE THE TRIGGER FOR SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS. A FEW THUNDERSTORMS MAY BECOME SEVERE PRODUCING MAINLY DAMAGING WINDS. HAZARDOUS WEATHER IS POSSIBLE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING AND POSSIBLY LATER TONIGHT. SPOTTERS MAY BE REQUIRED LATE AFTERNOON AND EARLY EVENINGS THROUGH EARLY NEXT WEEK. STAY TUNED OR VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX. TD
In the hours before
Local storm report, Jun 11, 12:55 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1255 PM EDT WED JUN 11 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0725 PM KIMBALL TN WIND DAMAGE
06/10/03 MARION TWO TREES DOWN IN
KIMBALL. REPORTED BY
SHERIFFS DISPATCH.
0730 PM 3E JASPER TN WIND DAMAGE
06/10/03 MARION SEVERAL TREES DOWN ON AND
ALONG HIGHWAY 41
EAST...ABOUT 2 TO 4 MILES
EAST AND SOUTHEAST OF
JASPER. REPORTED BY
SHERIFFS DISPATCH.Local storm report, Jun 11, 12:59 PM EDT, 1 hour 9 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1259 PM EDT WED JUN 11 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0725 PM KIMBALL TN WIND DAMAGE
06/10/03 MARION TWO TREES DOWN IN
KIMBALL. REPORTED BY
SHERIFFS DISPATCH.
0730 PM JASPER TN WIND DAMAGE
06/10/03 MARION A TREE AND POWER LINES
DOWN NEAR JASPER.
REPORTED BY SEQUATCHIE
VALLEY ELECTRIC.
0730 PM 3E JASPER TN WIND DAMAGE
06/10/03 MARION SEVERAL TREES DOWN ON AND
ALONG HIGHWAY 41
EAST...ABOUT 2 TO 4 MILES
EAST AND SOUTHEAST OF
JASPER. REPORTED BY
SHERIFFS DISPATCH.The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:37 PM EDT | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 38 min |
| Jun 11, 2:53 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe | 52 min |
| Jun 11, 3:02 PM EDT | Severe Thunderstorm Warning | MRX | Rhea | 43 min |
| Jun 11, 3:05 PM EDT | Severe Thunderstorm Warning | MRX | Roane | 55 min |
| Jun 11, 3:12 PM EDT | Severe Thunderstorm Warning | MRX | Blount | 33 min |
| Jun 11, 4:21 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 39 min |
| Jun 11, 4:31 PM EDT | Severe Thunderstorm Warning | MRX | Campbell | 44 min |
| Jun 11, 4:33 PM EDT | Severe Thunderstorm Warning | MRX | Grainger | 27 min |
| Jun 11, 4:36 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 24 min |
| Jun 11, 4:36 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 39 min |
| Jun 11, 4:43 PM EDT | Severe Thunderstorm Warning | MRX | Unicoi, Washington | 62 min |
| Jun 11, 5:10 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 65 min |
| Jun 11, 5:11 PM EDT | Severe Thunderstorm Warning | MRX | Carter | 49 min |
| Jun 11, 5:14 PM EDT | Severe Thunderstorm Warning | MRX | Washington | 31 min |
| Jun 11, 5:22 PM EDT | Severe Thunderstorm Warning | MRX | Johnson | 53 min |
| Jun 11, 5:24 PM EDT | Severe Thunderstorm Warning | MRX | Greene | 66 min |
| Jun 11, 5:39 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 66 min |
| Jun 11, 5:45 PM EDT | Severe Thunderstorm Warning | MRX | Washington | 45 min |
| Jun 11, 5:47 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 43 min |
| Jun 11, 5:51 PM EDT | Flash Flood Warning | MRX | Sullivan, Washington | 4 hr |
| Jun 11, 6:12 PM EDT | Severe Thunderstorm Warning | MRX | McMinn | 48 min |
| Jun 11, 6:21 PM EDT | Severe Thunderstorm Warning | MRX | Bradley | 39 min |
| Jun 11, 6:24 PM EDT | Severe Thunderstorm Warning | MRX | Meigs, Monroe | 51 min |
| Jun 11, 6:40 PM EDT | Severe Thunderstorm Warning | MRX | Rhea | 50 min |
| Jun 11, 6:47 PM EDT | Severe Thunderstorm Warning | MRX | Loudon | 58 min |
| Jun 11, 6:53 PM EDT | Severe Thunderstorm Warning | MRX | Blount | 52 min |
| Jun 11, 6:58 PM EDT | Severe Thunderstorm Warning | MRX | Roane | 47 min |
| Jun 11, 7:04 PM EDT | Severe Thunderstorm Warning | MRX | McMinn | 41 min |
| Jun 11, 7:10 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 65 min |
| Jun 11, 7:23 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 52 min |
| Jun 11, 7:28 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 32 min |
| Jun 11, 7:37 PM EDT | Severe Thunderstorm Warning | MRX | Sevier | 38 min |
| Jun 11, 7:46 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Grainger, Jefferson, Union | 44 min |
| Jun 11, 7:59 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.